# SDR H0VC1

- Difficulty date: February 1, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N60TF
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1205
- Aircraft time: 9,190 hours
- Engine: Pwa R985*
- Engine time: 960 hours
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353
- Part serial: NA
- Condition: Broken
- Location: Engine
- Part time: 5,590 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 CYLINDER BROKE FREE FROM ENGINE CASE.
